# SDR CALA2011020900075

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 46,866 hours, 6,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 303 LBL 51 TO 55 FLOORBEAM UPPER CHORD CORROSION FOUND.  STA 303 LBL 51 TO 55 FLOORBEAM UPPER CHORD CORROSION BLEND OUT D:0.036 (ORG 0.090") OUT OF SRM 53-00-51 ALLOWABLE DMG FIG 101 LIMIT AND FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 WORKING DETAIL REFER NRC 200-0964 (5306762) AT STA 303 LBL 6 TO LBL 63.
